# SDR COMA0160395

- Difficulty date: June 19, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 12,010 hours, 11,075 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice Plate
- Part number: 601R3103077
- Part serial: NA
- Condition: Mismanufactured
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPLICE PLATES P/N 601R31030-71 WERE FABED INCORRECTLY BY MANUFACTURER.FABED TWO DOUBLER PLATES, REWORKED SPLICE PLATES AND INSTALLED DOUBLER PLATES I/A/W WVAC EO 601R-53-2511.
